# SDR SWAA118560

- Difficulty date: December 19, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N510SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24187
- Aircraft time: 65,696 hours, 62,154 cycles
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Tru
- Part number: 0802032501
- Part serial: 1068
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, DURING CLIMBOUT PRESSURIZATION AUTOFAIL LIGHT ILLUMINATED.  FOUND TR1 CB POPPED, WOULD NOT RESET.  FLIGHT ATTENDANTS CALLED ABOUT ELECTRICAL SMOKE SMELL IN CABIN.  REMOVED AND REPLACED NR 1 TRANSFORMER RECTIFIER PER MM.
